# SDR SWIA202156295

- Difficulty date: January 18, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE BOTTOM P/N 601R317726-3 HAS CORROSION    (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED PAX DOOR ANGLE BOTTOM P/N 601R317726-3 PER CRJ700 SRMS 51-42-06-001-001-A01, AND 51-42-14-001-001-A01, AND DWG NO. 601R31702 REV -N
